# SDR P4YA2012102500001

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N511AV
- Make and model: Dhav DHC8*
- Aircraft serial: 51
- Aircraft time: 55,776 hours, 61,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NOTED SLOW LOSS OF NR 2 HYD QUANTITY.  RETURNED TO BASE. AFTER LANDING, RECEIVED NR 2 ISOLATION VALVE CAUTION LIGHT.  AFTER SHUTDOWN NOTED LARGE HYD LEAK IN NR 2 WHEEL WELL.  RESEATED PRESSURE LINE ON FILTER MANIFOLD ASSY; SERVICED HYD SYS AND PERFORMED SATISFACTORY OPS CHECK.
